MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMFSM10
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda product codes: dqe catheter, oximeter, fiber-optic, qaq adjunctive predictive cardiovascular indicator, mud oximeter, tissue saturation, dxn system, measurement, blood-pressure, non-invasive, dsb plethysmograph, impedance, qms adjunctive open loop fluid therapy recommender, fll thermometer, electronic, clinical, the device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not been completed.The device history record was reviewed; no related non-conformances were found.No escalation is required at this time.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use, the hemosphere foresight module was giving low values.The cable was replaced, and the reported issue was resolved.It was confirmed that there was no patient injury or harm associated with the reported issue.
 
Additional Manufacturer Narrative
There was no product evaluation as the device was discarded and not returned.Without its return, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.As part of the manufacturing process 100 percent of the units go through a balloon inspection process.The device history record review was completed and all manufacturing inspections passed with no non conformances.

Brand Name
HEMOSPHERE FORESIGHT MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFE SCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
MDR Report Key23979824
Report Number2015691-2026-10209
Device Sequence Number21487993
Product Code DQK
UDI-Device Identifier00690103208573
UDI-Public(01)00690103208573(17)261116
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMFSM10
Device Catalogue NumberHEMFSM10
Device Lot Number21104313
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown